# SDR VNAA202103019998

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 36,680 hours, 35,641 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R31902555
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA IB FACING BRACKETS CRACKED ON BOTTOM STEP COVER PLATE ON PAX DOOR. LOCATED AND DRILLED NEW PARTS, 601R31902-555 AND 601R31902-556 IAW CRJ700 SRM 51-41-02-001-001-A01.
